dc.contributor.authorChee, Yeow Meng
dc.contributor.authorLing, San
dc.identifier.citationChee, Y. M., & Ling, S. (2007). Constructions for q-ary constant-weight codes. IEEE transactions on information theory, 53(1), 135-146.en_US
dc.description.abstractThis paper introduces a new combinatorial construction for q-ary constant-weight codes which yields several families of optimal codes and asymptotically optimal codes. The construction reveals intimate connection between q-ary constant-weight codes and sets of pairwise disjoint combinatorial designs of various types.en_US
dc.format.extent12 p.en_US
dc.relation.ispartofseriesIEEE transactions on information theoryen_US
dc.rightsIEEE Transactions on Information Theory © copyright 2007 IEEE Institute of Electrical and Electronics. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE. This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder. http://www.ieee.org/portal/site.en_US
dc.subjectDRNTU::Science::Mathematics::Discrete mathematics::Combinatorics
dc.titleConstructions for q-ary constant-weight codesen_US
dc.typeJournal Article
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen_US
dc.description.versionPublished versionen_US

Files in this item


This item appears in the following Collection(s)

Show simple item record